Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 94, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at May 29, 2007, 2:39 PM CDT for 5 counties in Alabama; 13 counties in Florida. It took effect at May 30, 2007, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2007, 2:39 PM CDT (19:39 UTC)
- In effect from
- May 30, 2007, 1:00 PM CDT
- Expired
- May 30, 2007, 7:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 54 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 658 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 291939 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 339 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM EDT THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND EXCLUDING LIBERTY...FRANKLIN AND WAKULLA COUNTIES DUE TO RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION INDICES... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT THROUGH 8 PM EDT ON WEDNESDAY FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... ...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SOUTHEAST ALABAMA DUE TO POSSIBLE RELATIVE HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS AROUND 10 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... .DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN ACROSS THE AREA THROUGH THURSDAY. CONTINUED DRY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AND THURSDAY AFTERNOON WHICH WILL GIVE WAY TO RED FLAG CONDITIONS. FLZ016>019-028-029-034-300000- /O.UPG.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/ /O.NEW.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.NEW.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ /O.CON.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 339 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-009>011-013-026-027-300000- /O.UPG.KTAE.FW.A.0075.070530T1800Z-070531T0000Z/ /O.NEW.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.NEW.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-LIBERTY-WAKULLA- 339 PM EDT TUE MAY 29 2007 /239 PM CDT TUE MAY 29 2007/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-300000- /O.UPG.KTAE.FW.A.0075.070530T1900Z-070531T0000Z/ /O.NEW.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 239 PM CDT TUE MAY 29 2007 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GIBBS
4 follow-up statements
000 WWUS82 KTAE 292057 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 457 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM CDT FOR SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY VALUES BELOW 30 PERCENT COMBINING WITH SUSTAINED SURFACE WINDS ABOVE 10 MPH AND THE KEETCH BYRAM DROUGHT INDEX ABOVE 500... ...RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR INLAND PORTIONS OF THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE DUE TO RELATIVE HUMIDITY AT OR BELOW 35 PERCENT AND HIGH DISPERSION INDICES... ...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SOUTHEAST ALABAMA DUE TO POSSIBLE RELATIVE HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS AROUND 10 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... .DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN ACROSS THE AREA THROUGH THURSDAY. CONTINUED DRY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AND THURSDAY AFTERNOON WHICH WILL GIVE WAY TO RED FLAG CONDITIONS. FLZ009-011-026-300430- /O.EXA.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ /O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ HOLMES-JACKSON-LIBERTY- 457 PM EDT TUE MAY 29 2007 /357 PM CDT TUE MAY 29 2007/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-300430- /O.EXA.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ /O.CON.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 357 PM CDT TUE MAY 29 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ016>019-028-029-034-300430- /O.CON.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ /O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ GADSDEN-LEON-JEFFERSON-MADISON-TAYLOR-LAFAYETTE-DIXIE- 457 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007-010-013-027-300430- /O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ INLAND WALTON-WASHINGTON-CALHOUN-WAKULLA- 457 PM EDT TUE MAY 29 2007 /357 PM CDT TUE MAY 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
000 WWUS82 KTAE 300013 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 813 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT THROUGH 8 PM EDT ON WEDNESDAY FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... ...RED FLAG WARNING REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR SOUTHEAST ALABAMA DUE TO POSSIBLE RELATIVE HUMIDITY VALUES AT OR BELOW 30 PERCENT COMBINED WITH 20 FOOT WIND SPEEDS AROUND 10 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR ALL INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND EXCLUDING BAY...GULF AND FRANKLIN COUNTIES... .DISCUSSION...HIGH PRESSURE CENTERED OVER THE MID ATLANTIC COASTAL AREAS WILL CONTINUE TO DOMINATE THE WEATHER PATTERN ACROSS THE AREA THROUGH THURSDAY. CONTINUED DRY CONDITIONS ARE EXPECTED TO CONTINUE ACROSS THE EASTERN FLORIDA PANHANDLE...THE FLORIDA BIG BEND AND PORTIONS OF SOUTHEAST ALABAMA WEDNESDAY AND THURSDAY AFTERNOON WHICH WILL GIVE WAY TO RED FLAG CONDITIONS. FLZ009-011-016>019-026-028-029-034-301130- /O.EXP.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ /O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ HOLMES-JACKSON-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-TAYLOR- LAFAYETTE-DIXIE- 813 PM EDT TUE MAY 29 2007 /713 PM CDT TUE MAY 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-301130- /O.EXP.KTAE.FW.W.0093.000000T0000Z-070530T0000Z/ /O.CON.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 713 PM CDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 7 PM CDT WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-010-013-027-301130- /O.CON.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ INLAND WALTON-WASHINGTON-CALHOUN-WAKULLA- 813 PM EDT TUE MAY 29 2007 /713 PM CDT TUE MAY 29 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
000 WWUS82 KTAE 300845 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 445 AM EDT WED MAY 30 2007 ...RED FLAG WARNING IN EFFECT FROM 3 PM EDT /2 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR MOST OF THE FLORIDA BIG BEND AND A SMALL PORTION OF THE FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES... ...FIRE WEATHER WATCH IS IN EFFECT FOR THE SAME AREAS FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES... .DISCUSSION...SURFACE HIGH PRESSURE REMAINS CENTERED OVER THE MID ATLANTIC COASTAL REGION. DRY CONDITIONS WILL CONTINUE ACROSS THE THE FLORIDA BIG BEND...SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR THE NEXT FEW DAYS. HOWEVER...SHOWERS AND AN ISOLATED THUNDERSTORM WILL BE POSSIBLE OVER PORTIONS OF THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA TODAY. FLZ007-009-010-300945- /O.CAN.KTAE.FW.W.0094.070530T1800Z-070531T0000Z/ /O.CAN.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ INLAND WALTON-HOLMES-WASHINGTON- 345 AM CDT WED MAY 30 2007 ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT TODAY AND CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR THURSDAY. $$ ALZ065>069-300945- /O.CAN.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 345 AM CDT WED MAY 30 2007 ...RED FLAG WARNING IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY. $$ FLZ011-013-016>019-026>029-034-310000- /O.EXT.KTAE.FW.W.0094.070530T1900Z-070531T0000Z/ /O.CON.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- TAYLOR-LAFAYETTE-DIXIE- 445 AM EDT WED MAY 30 2007 /345 AM CDT WED MAY 30 2007/ ...RED FLAG WARNING NOW IN EFFECT FROM 3 PM EDT /2 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 3 PM EDT /2 PM CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WIND WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BARRY
000 WWUS82 KTAE 301935 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 PM EDT WED MAY 30 2007 ...RED FLAG WARNING IN EFFECT FROM 3 PM EDT /2 PM CDT/ THIS AFTERNOON UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR MOST OF THE FLORIDA BIG BEND AND A SMALL PORTION OF THE FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES... ...RED FLAG WARNING IS IN EFFECT FOR THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES... .DISCUSSION...SURFACE HIGH PRESSURE REMAINS CENTERED OVER THE MID ATLANTIC COASTAL REGION. DRY CONDITIONS WILL CONTINUE ACROSS THE THE FLORIDA BIG BEND...SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR THE NEXT FEW DAYS. HOWEVER...SHOWERS WILL BE POSSIBLE OVER PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND...AND SOUTHEAST ALABAMA TODAY AND ON THURSDAY. FLZ027-310000- /O.CAN.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ /O.CON.KTAE.FW.W.0094.000000T0000Z-070531T0000Z/ WAKULLA- 335 PM EDT WED MAY 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH FOR THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ011-013-016>019-026-028-029-034-311130- /O.UPG.KTAE.FW.A.0076.070531T1800Z-070601T0000Z/ /O.NEW.KTAE.FW.W.0095.070531T1800Z-070601T0000Z/ /O.CON.KTAE.FW.W.0094.000000T0000Z-070531T0000Z/ JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-TAYLOR- LAFAYETTE-DIXIE- 335 PM EDT WED MAY 30 2007 /235 PM CDT WED MAY 30 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ THURSDAY. THE FIRE WEATHER WATCH FOR THURSDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009-010-311130- /O.NEW.KTAE.FW.W.0095.070531T1800Z-070601T0000Z/ INLAND WALTON-HOLMES-WASHINGTON- 235 PM CDT WED MAY 30 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 12-WATSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 29, 1:30 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 29, 1:30 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT TUE MAY 29 2007
.SYNOPSIS...
PARTLY TO MOSTLY CLOUDY WITH LCL CIGS 4-6K AND AT 250K. TEMPS LOW
80S COAST...MID-UPPER 80S INLAND. DEW POINTS FROM MID 50S GA TO
UPPER 60S PANHANDLE COAST. INLAND FLA RH ALREADY BELOW 35 PCT. WINDS
GENERALLY EAST 10 TO 15 MPH EXCEPT SE AROUND 15 MPH WITH HIGHER
GUSTS NEAR THE COAST.
.AT UPPER LEVELS...
LARGE UPPER TROUGH OVER CNTRL/NRN ROCKIES FORECAST TO EVOLVE INTO
INTO A LARGE QSTNRY CUTOFF LOW ACROSS THE NRN HIGH PLAINS/CENTRAL
ROCKIES LATER TODAY B4 SLOWLY INTO CNTRL PLAINS ON WED. SEVERAL
IMPULSES WILL MOVE AROUND BASE EWD TOWARDS PLAINS. OTHER LOOSE
NEGATIVELY TILTED TROUGH REMAINS IN PLACE OVER THE SRN PLAINS AND
WCNTRL GULF. THIS TROUGH MOVES EAST TO THE MID TO LOWER MS RIVER
VALLEY BY EARLY WED THEN DRIFTS SLOWLY EWD THROUGH WED NIGHT.
DOWNSTREAM RIDGE EXTENDS FROM FL NWD INTO THE OHIO VALLEY. AS A
RESULT....THIS RATHER PERSISTENT RIDGE OF HIGH PRESSURE WILL
GRADUALLY BREAK DOWN HERALDING A PATTERN CHANGE FOR CWA. LATEST GFS
SOLUTION SUGGESTS THAT MID/UPPER LEVEL TROUGH WILL DEEPEN AS IT
MOVES INTO THE EASTERN U.S AND NRN GULF BY THURS WHILE ASSOCD
SBTRPCL JET LIFTS NEWD FROM SRN TO NCNTRL FLA WITH RIDGE SHUNTED EWD
BEGINNING ON FRI. THIS WILL INTRODUCE SCT CONVECTION TO THE AREA.
.AT LOWER LEVELS...
ABOVE UPPER TROUGH SPAWNS A LOW OVER SERN ND WITH WARM FRONT SSW
INTO NEB/KS AND COLD FRONT FROM NM INTO AZ. ANOTHER LOW SE CO WITH A
TROUGH SWD THRU N MEX. THUS CONUS FOCUS FOR STRONG TO SEVERE WX THRU
TONIGHT WILL BE UPPER MS VALLEY TO CNTRL PLAINS.
CLOSER TO HOME...HIGH PRESSURE OFFSHORE OF THE CAROLINAS WITH RIDGE
SWWD ACROSS THE SERN U.S. ELY WINDS ON THE S SIDE OF THE HIGH
CONTINUE TO TRANSPORT SMOKE WWD INTO OUR S CENTRAL GA ZONES. SFC
HIGH PRESSURE WILL CONTINUE TO RIDGE ACROSS THE AREA THROUGH THE
PERIOD KEEPING GENERALLY EASTERLY FLOW ACROSS THE AREA. MAIN
DIFFERENCE WE HAVE SEEN IN THE LAST 24 TO 48 HOURS HAS BEEN A
WEAKENING OF HIGH TRANSLATING INTO A DECREASING THE DEPTH OF THE
EASTERLY FLOW. IT NOW ONLY EXTENDS TO AROUND 700 MB AND 650 MB PER
12Z TAE AND JAX SOUNDINGS RESPECTIVELY. INCREASING WESTERLY FLOW
ALOFT HAS ALLOWED SOME CIRRUS TO MOVE ACROSS CWA...ESPECIALLY WEST
OF APALACH RIVER.
&&
.SHORT TERM...TONIGHT THRU THURS NIGHT...
THE FORECAST OVER THE SHORT TERM WILL MAINLY REFLECT PERSISTENCE.
TONIGHT THROUGH THU...THE SMOKE EVOLUTION AND CONVECTIVE DEVELOPMENT
REPEATS WITH S CENTRAL GA WILL CONTINUE TO HAVE THE WORST
VISIBILITIES....DIPPING BELOW A MILE FROM ABOUT 08Z TO 15Z. ZFP
LARGELY DIVIDED UP BY SMOKE IMPACT WITH SCNTRL GA MOST IMPACTED.
PER MODEL SOUNDING DATA...DRY SLOT UNDER NE FLOW KEEPS LOCAL AREA
DRY THRU THURS.
.LONG TERM...FRI THROUGH TUE.
THE UPPER TROUGH SHOULD EVER SO GRADUALLY EDGE EWD OVER THIS PERIOD,
AND THIS SHOULD HELP OUR RAIN CHANCES A BIT. WE SHOW SLIGHT CHANCE
POPS SPREADING OVER THE ENTIRE FORECAST AREA BY SAT, WITH CHANCE
POPS AFTER THAT FOR SUN-TUE. MOST OF THE MID RANGE MODELS INSIST ON
BRINGING AN AREA OF LOW PRESSURE NEWD OUT OF THE TROPICS. MOST
DEVELOP A LOW OVER THE NWRN CARIBBEAN SEA BY WED OR WED NIGHT. THE
LATEST GFS BRINGS A LOW CENTER INTO THE SERN GULF BY FRI MORNING AND
THEN OPENS IT UP AS TRACKS IT SLOWLY NEWD TO THE W CENTRAL COAST OF
FL BY 12Z SAT B4 MOVING ACROSS CNTRL COAST DURING DAY. ANY LOW THAT
DOES COME UP WILL LIKELY BE A HYBRID. IN FACT EXTRATROPICAL LOW
DEVELOPMENT AHEAD OF THE UPPER TROUGH SEEMS EVEN MORE LIKELY. THE
GFS LOW IS FAR ENOUGH TO OUR S TO MAKE IT A PERIPHERAL CONCERN FOR
US AT THIS TIME. HOWEVER, WE WILL NEED TO KEEP AN EYE ON THIS. IT
SHOULD BE NOTED THAT THE GFS HAS BEEN TRYING TO SPIN UP LOWS IN THE
TROPICS FOR SOME TIME NOW, AND IT HAS YET TO HAPPEN. THE CAVEAT IS
THAT THE UKMET, EURO AND CANADIAN HAVE BEEN DOING THIS RECENTLY AS
WELL.
&&
.MARINE...GIVEN PERSISTENT ELY FLOW...THE DIURNAL CYCLE SHOULD
REPEATS ITSELF FOR TONIGHT THROUGH THU. WINDS ESPECIALLY OFFSHORE
WILL INCREASE TO EXERCISE CAUTION TONIGHT THEN SUBSIDE BELOW CAUTION
BY MIDMORNING WED B4 VEERING TO ONSHORE IN THE SEA BREEZE NEAR THE
COAST DURING THE AFTERNOON. HOWEVER...IF LOW PRESSURE DOES IN FACT
MOVE INTO THE SERN GULF LATE IN THE WEEK (SEE ABOVE) THEN WINDS AND
SEAS COULD BE HIGHER THAN CURRENTLY FORECAST FOR FRI AND SAT.
&&
.AVIATION...VISIBLE IMAGERY SHOWS THE SMOKE PLUME EXTENDING WESTWARD
THROUGH PORTIONS OF SOUTH CENTRAL AND SOUTHWEST GEORGIA THIS
AFTERNOON. VSBYS AT KABY AND KVLD HAVE RANGED FROM IFR TO MVFR
THROUGHOUT THE COURSE OF THE DAY. FURTHER WEST AT THE KDHN TERMINAL
VSBYS SHOULD REMAIN ABOVE 5SM THROUGH THE PERIOD. THE DISPERSION
MODEL CONTINUES TO DISPLAY A PERSISTENT PICTURE WITH THE SMOKE PLUME
WITH A MORE NW ORIENTATION TOWARD KABY DURING THE OVERNIGHT AND
MORNING HOURS AND A WESTWARD ORIENTATION IN THE AFTERNOON. THIS
TREND WILL CONTINUE THROUGH THIS TAF PERIOD. ALTHOUGH CONFIDENCE IS
FAIRLY LOW...A DEVELOPING SHOWER OR TWO AT KPFN TERMINAL CANNOT BE
RULED OUT THROUGH THE EVENING HOURS.
&&
.FIRE WEATHER...GFS WITH HIGHER TEMPS AND LOWER DEW POINTS THAN NAM
FOR WED AFTN...MODELS IN BETTER AGREEMENT FOR THURS...ESPECIALLY ON
TEMPS WITH GFS REMAINING SLIGHTLY DRIER. WARNING CONTINUES REST OF
THIS AFTN FOR EASTERN BIG BEND. A RED FLAG WARNING IN EFFECT FOR WED
FOR ALL OF FLA EXCEPT BAY..GULF AND FRANKLIN. WATCH IN EFFECT FOR
THURS FOR ALL COUNTIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 65 92 63 90/ 05 10 05 05
PANAMA CITY 70 86 70 86/ 10 20 05 05
DOTHAN 65 89 66 90/ 10 10 05 05
ALBANY 64 91 64 90/ 05 05 05 05
VALDOSTA 62 91 61 90/ 05 05 05 05
CROSS CITY 64 93 63 92/ 05 05 05 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING TODAY TIL 00Z FOR THE FOLLOWING ZONES:
DIXIE...GADSDEN JEFFERSON...LAFAYETTE...LEON...MADISON...
TAYLOR.
RED FLAG WARNING WED AFTERNOON AND EARLY EVENING ALL BUT
BAY...GULF AND FRANKLIN COUNTIES.
FIRE WX WATCH THURS ALL COUNTIES.
GM...NONE.
&&
AVIATION/FIRE WX...GIBBS
PUBLIC/MARINE...BLOCKHazardous weather outlook, May 29, 5:09 AM CDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 609 AM EDT TUE MAY 29 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-301000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 609 AM EDT TUE MAY 29 2007 /509 AM CDT TUE MAY 29 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT. SMOKE FROM THE WILDFIRES STILL BURNING ACROSS SOUTH-CENTRAL GEORGIA WILL CONTINUE TO MIGRATE WEST ACROSS SOUTHWEST GEORGIA AND PORTIONS OF SOUTHEAST ALABAMA. THE THICKEST SMOKE WILL REMAIN NEAR AND TO THE NORTH OF VALDOSTA WHERE VISIBILITIES WILL FALL BELOW ONE MILE AT TIMES. THESE LOWER VISIBILITIES WILL BEGIN TO IMPROVE AROUND 10 TO 11 AM AND THEN DROP BACK TO A MILE OR LESS AROUND 5 AM. ONLY PATCHY SMOKE IS EXPECTED TODAY OVER SOUTHEAST ALABAMA AND NORTHERN PORTIONS OF THE FLORIDA BIG BEND. THERE IS A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE BAY AND WALTON COUNTY COASTS WITH A MODERATE RISK FURTHER EAST. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON OVER THE PANHANDLE AS THE SEA BREEZE MOVES INLAND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SOUTHWEST AND SOUTH CENTRAL GEORGIA WILL CONTINUE TO DEAL WITH AREAS OF SMOKE FROM WILDFIRES BURNING TO THEIR EAST INTO AT LEAST THURSDAY. THE SMOKE WILL BE NOTICEABLE OVER THE BORDER IN FLORIDA AND ALABAMA...BUT IT WILL BE MUCH LESS THICK. ISOLATED THUNDERSTORMS ARE EXPECTED IN THE PANHANDLE AND SOUTHEAST ALABAMA ON WEDNESDAY AND THURSDAY...WITH LOW CHANCES FOR SHOWERS AND STORMS OVER THE ENTIRE AREA FROM FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 18-WOOL
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 3:59 AM CDT | Fire Weather Watch | TAE | Coffee, Dale, Geneva, Henry, Houston | 11 hr |
| May 29, 3:59 AM CDT | Red Flag Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 15 hr |
| May 29, 2:39 PM CDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 24 hr |
Nearby
Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.